RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 350–363 (Mi de8571)  

Partial Differential Equations

Averaging of quasilinear parabolic problems in domains with fine-grained boundaries

I. V. Skrypnik

Institute of Applied Mathematics and Mechanics, Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (1443 kB)

English version:
Differential Equations, 1995, 31:2, 327–339

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: I. V. Skrypnik, “Averaging of quasilinear parabolic problems in domains with fine-grained boundaries”, Differ. Uravn., 31:2 (1995), 350–363; Differ. Equ., 31:2 (1995), 327–339

Citation in format AMSBIB
\Bibitem{Skr95}
\by I.~V.~Skrypnik
\paper Averaging of quasilinear parabolic problems in domains with fine-grained boundaries
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 350--363
\mathnet{http://mi.mathnet.ru/de8571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373795}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 327--339


Linking options:
  • http://mi.mathnet.ru/eng/de8571
  • http://mi.mathnet.ru/eng/de/v31/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019